# SDR SIMA20250626001

- Difficulty date: June 26, 2025
- Submitted: July 9, 2025
- Operation: Air carrier
- Aircraft: N241NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000595
- Aircraft time: 22,450 hours, 15,079 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065669003
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA CORROSION AT LH FLOOR BEAM FR86-87 @Y=-10. (MAJOR REPAIR) (LEVEL 2 CORROSION). BLENDED CORROSION ON LH FLOOR BEAM PER EMB 175 SRM 51-10-03. BLENDED AREA MEASURES (L: .50? W: .50? D: .030?) AND IS FOUND TO BE OUT OF LIMITS PER EMB 175 SRM 51-75-16. LOCATED, DRILLED, AND TREATED NEW LH FLOOR BEAM PN: 170-65669-003. TREATED USING ALODINE PER EMB 175 SRM 51-40-02, EMB 175 SRM 51-23-04 AND ETN-EJ-51-008. RESTORED FINISH ON AFT WET AREA LH FLOOR BEAM FR86-87 AND Y=-10? USING ALODINE, PRIMER, TOPCOAT, AND CORROSION INHIBITING COMPOUND PER EMB 175 SRM 51-23-04, EMB 175 SRM 51-23-05, EMB 175 SRM 51-23-06, EMB 175 CPM 51-27-00-910-001A-CIC, ETN-EJ-51-008, ETN-EJ-025 AND ETN-EJ-51-015. REMOVED AND REPLACED LH FLOOR BEAM AT AFT WET AREA FR86-87 AND Y= -10" PER EMB 175 SRM 51-40-08.
